| Catalog Number |
119216M |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was balloon failure on temperature sensing foley catheter.Per customer follow up information received via email on (b)(6) 2026, it was reported that there had been a foley catheter that could not be removed.The balloon had not deflated, and it had to be removed by the urology team.After removal, it was noted that the balloon was not round.The icu had also tried two additional kits and found that the balloons had not deflated.The third foley tested in that area had a balloon that did deflate.In another icu, there had been an issue in which the foley had stopped recording temperatures.An additional foley in the same icu had been reported to be leaking around the catheter.It was also reported that in the step down area, one foley had fallen out of the patient.
Additional Manufacturer Narrative
The initial reporter's zip code: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
(b)(6).The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: warning: this product should never be connected to the temperature monitor or connected to a cable during an mri procedure.Failure to follow this guideline may result in serious injury to the patient.Refer to the instructions for use.It is important to closely follow these specific conditions that have been determined to permit the examination to be conducted safely.Any deviation may result in a serious injury to the patient.The dhr review could not be performed without a lot number.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that there was balloon failure on temperature sensing foley catheter.Per customer follow up information received via email on 02feb2026, it was reported that there had been a foley catheter that could not be removed.The balloon had not deflated, and it had to be removed by the urology team.After removal, it had been noted that the balloon was not round.The icu had also tried two additional kits and found that the balloons had not deflated.The third foley tested in that area had a balloon that did deflate.In another icu, there had been an issue in which the foley had stopped recording temperatures.An additional foley in the same icu had been reported to be leaking around the catheter.It was also reported that in the step down area, one foley had fallen out of the patient.